LiU Electronic Press
Full-text not available in DiVA
Author:
Szalas, Andrzej (University of Warsaw)
Title:
On an Automated Translation of Modal Proof Rules into Formulas of the Classical Logic
Publication type:
Article in journal (Refereed)
Language:
English
Publisher: Éditions Hermès-Lavoisier
Status:
Published
In:
Journal of Applied Non-Classical Logics(ISSN 1166-3081)
Volume:
4
Issue:
2
Pages:
119-127
Year of publ.:
1994
URI:
urn:nbn:se:liu:diva-74979
Permanent link:
http://urn.kb.se/resolve?urn=urn:nbn:se:liu:diva-74979
Subject category:
Engineering and Technology
Keywords(en) :
automated theorem proving, correspondence theory, modal logics
Abstract(en) :

 In this paper we study correspondences between modal proof rules and the classical logic. The method we apply is based on an Ackermann's technique of eliminating second-order quantifiers from formulas. We show that the process of finding suitable correspondences can be reduced to a few simple steps. Moreover, the whole technique can be fully mechanized. We thus provide the reader with a powerful tool, useful in automated translations between modal logics and the classical logic.

Available from:
2012-02-13
Created:
2012-02-13
Last updated:
2012-02-22
Statistics:
9 hits